MathSciNet Relay Station
MathSciNet bibliographic data
MR321879 (48 #244) 10F15
Cusick, T. W. Diophantine approximation of ternary linear forms. II. Math. Comp. 26 (1972), 977–993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement